| Texto completo | |
| Autor(es): |
Tomazella, Vera L. D.
;
Ramos, Pedro L.
;
Ferreira, Paulo H.
;
Mota, Alex L.
;
Louzada, Francisco
Número total de Autores: 5
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION; v. 51, n. 12, p. 17-pg., 2020-09-23. |
| Resumo | |
In this article, we investigate the mathematical properties of the Lehmann type II inverse Weibull distribution. We show that this model is a reparameterized version of the Kumaraswamy-inverse Weibull distribution without identifiability problems. Parameter estimation is discussed using maximum likelihood (ML) method under a right-censoring scheme. Furthermore, a bootstrap resampling approach is considered to reduce the bias of the ML estimates. In order to illustrate the proposed methodology, we consider a real data set related to the failure time of devices in an aircraft. (AU) | |
| Processo FAPESP: | 17/25971-0 - Inferência estatística de sistemas complexos |
| Beneficiário: | Pedro Luiz Ramos |
| Modalidade de apoio: | Bolsas no Brasil - Pós-Doutorado |